# SDR UALA2013051403350

- Difficulty date: May 8, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 38,693 hours, 16,706 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 473
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST WITH MESSAGE EPSU COMM FWD LEFT DISPLAYED.  REPLACED DOOR 1 LT EPSU AND BATTERY IAW AMM 33 51-38, OPS CHECKED EMERGENCY LIGHTS GOOD.
